Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just before and after cataract my gave me drops to take 4 times a day. I am doing so, but they seem to cause headaches, swelling of my gums and neck ...
1 answer • 8 Oct 2009
his eyes are getting real bad again. he seems to have conjunctivitis every other week and his eyes are all red, gooey, and very sensitive to light ...
1 answer • 6 Jan 2010
It's been 16 years since I stopped the medication after having taken it only for 6 months, yet I still suffer from dry eye, and my left eye in ...
0 answers • 30 Oct 2011
I am sure I have a fungus in my eye due to the fact that I had mold in my house. Now I have a floater in my left eye. Can I buy an anti-microbial ...
2 answers • 25 Oct 2013
my sister has red, goopy eyes and has been using polytrim eye drops but it seems to be coming back.. Would a gram of Rocephin help?
2 answers • 23 Nov 2013